# SDR SWIA202266646

- Difficulty date: September 17, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 35,195 hours, 21,868 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER ON FS280.00 LOWER WEB AT RBL26 IS CRACKED.     (C-CHECK RO 10/24/2022)    INSTALLED NEW STIFFENER P/N CC670-34117-6 AT RBL26 / FS280. REF: CRJ700 SRM 51-42-06-001-001-A01, DWG CC670-34010, REV: J.COMPLIED WITH 51-900-1002-SKY
